American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alan Edelman and Eric Kostlan. How many zeros of a random polynomial are real? . Bull. Amer. Math. Soc. 32 (1995) 1-37. MR 1290398.
Abstract, references, and article information   
View Article: PDF

[2] William Arveson. A spectral theorem for nonlinear operators. Bull. Amer. Math. Soc. 82 (1976) 511-513. MR 0417882.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1